Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: E. Cahen
Title: Théorie des Nombres
Additional book information: Tome premier: Le premier Dégré. Paris, A. Hermann et Fils, 1914. xii + 408 pp.

Review Information:

Reviewer: T. H. Gronwall
Journal: Bull. Amer. Math. Soc. 21 (1915), 311-312
DOI: https://doi.org/10.1090/S0002-9904-1915-02635-2